# SDR DALA2018021500900

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED FRAME BS 1510.   THE FRAME WAS REPLACED IAW SRM 51-30-2 AND 53-14-4, FIG 3.
